# SDR IPXA2019040340748

- Difficulty date: April 2, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,180 hours, 17,433 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INOP. L1 DOOR DEFERRED IAW MD11 MEL 52-10-3-1-2-1 PLACARD INSTALLED NO DMP DI UPDATED, **SUPLEMENTAL SDR**REPLACED ACTUATOR CONTROL RELAY RE-1777. DOOR OPS CK GOOD PER MM 52-10-01-700-801.
